These are some teaching points from a talk given by Lindy P. Fox, MD at UCSF's 17th annual hospital medicine course.
Morbilliform rash versus drug hypersensitivity (aka DRESS or DIHS).  
Morbilliform means “looks like measles.” No systemic symptoms. Benign.
The much more serious (mortality up to 25%) hypersensitivity syndrome is characterized by:
Later onset (2-6 weeks after drug start, time for abnormal metabolites to accumulate).
Systemic symptoms and signs (fever precedes rash).
Multiorgan involvement (pattern may vary according to the culprit drug).
Possible role for HHV6 in drug hypersensitivity syndrome (consider checking PCR).
Hepatitis resolution signals recovery.
Manifest cardiac involvement (DCM) may be late.
Rx (in addition to drug discontinuation and avoidance of cross reacting drugs) is systemic steroids and other immunomodulating agents may be necessary.
Stevens Johnson syndrome and toxic epidermal necrolysis
On an overlapping spectrum distinguished by degree of body surface involvement and the presence of spotty versus confluent lesions.
Etiology: drugs (maybe mycoplasma and HSV in some cases of SJS).
Ocular damage a concern. Get ophthalmology consult.
Rx: in additional to general supportive and burn care, systemic steroids for SJS, IVIG for TEN.
What distinguishes Norwegian scabes?
Hyperkaratotic, crusted lesions, huge mite burden.
Elderly, frail, immunocompromised, institutionalized.
High mortality (due to underlying condition and secondary infection, typically staph).
Can lead to erythroderma, multiple complications, failure to thrive.
Rx aggressive topical and sometimes systemic.
See these links  
Pustular psoriasis, a dermatology emergency
Precipitated when a psoriatic is placed on steroids then tapered.
May have life threatening systemic manifestations (fever, high cardiac output state, electrolyte imbalances).
Rapidly progressive ulceration.
Precipitated by trauma (eg surgical).
50% have an underlying predisposing condition (inflammatory bowel, heme malignancy, others).
Debridement makes it worse.
Rx steroids, topical + systemic. Other immunomodulators may be necessary.